• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 2 fuera de 14 páginas
Examen

NIH_Stroke_Scale.

Document preview thumbnail
Vista previa 2 fuera de 14 páginas

Patient Identification. - - Pt. Date of Birth / / Hospital ( - ) Date of Exam / / Interval: [ ] Baseline [ ] 2 hours post treatment [ ] 24 hours post onset of symptoms ±20 minutes [ ] 7-10 days [ ] 3 months [ ] Other ( ) 1a. Level of Consciousness: The investigator must choose a response if a full evaluation is prevented by such obstacles as an endotracheal tube, language barrier, orotracheal trauma/bandages. A 3 is scored only if the patient makes no movement (other than reflexive posturing) in response to noxious stimulation. 0 = Alert; keenly responsive. 1 = Not alert; but arousable by minor stimulation to obey, answer, or respond. 2 = Not alert; requires repeated stimulation to attend, or is obtunded and requires strong or painful stimulation to make movements (not stereotyped). 3 = Responds only with reflex motor or autonomic effects or totally unresponsive, flaccid, and areflexic. 1b. LOC Questions: The patient is asked the month and his/her age. The answer must be correct - there is no partial credit for being close. Aphasic and stuporous patients who do not comprehend the questions will score 2. Patients unable to speak because of endotracheal intubation, orotracheal trauma, severe dysarthria from any cause, language barrier, or any other problem not secondary to aphasia are given a 1. It is important that only the initial answer be graded and that the examiner not "help" the patient with verbal or non-verbal cues. 1 = Answers both questions correctly. 2 = Answers one question correctly. 3 = Answers neither question correctly. 1c. LOC Commands: The patient is asked to open and close the eyes and then to grip and release the non-paretic hand. Substitute another one step command if the hands cannot be used. Credit is given if an unequivocal attempt is made but not completed due to weakness. If the patient does not respond to command, the task should be demonstrated to him or her (pantomime), and the result scored (i.e., follows none, one or two commands). Patients with trauma, amputation, or other physical impediments should be given suitable one-step commands. Only the first attempt is scored. 1 = Performs both tasks correctly. 2 = Performs one task correctly. 3 = Performs neither task correctly. 2. Best Gaze: Only horizontal eye movements will be tested. Voluntary or reflexive (oculocephalic) eye movements will be scored, but caloric testing is not done. If the patient has a conjugate deviation of the eyes that can be overcome by voluntary or reflexive activity, the score will be 1. If a patient has an isolated peripheral nerve paresis (CN III, IV or VI), score a 1. Gaze is testable in all aphasic patients. Patients with ocular trauma, bandages, pre-existing blindness, or other disorder of visual acuity or fields should be tested with reflexive movements, and a choice made by the investigator. Establishing eye contact and then moving about the patient from side to side will occasionally clarify the presence of a partial gaze palsy. 1 = Normal. 2 = Partial gaze palsy; gaze is abnormal in one or both eyes, but forced deviation or total gaze paresis is not present. 3 = Forced deviation, or total gaze paresis not overcome by the oculocephalic maneuver. Time: : [ ]am [ ]pm Patient Identification. - - Pt. Date of Birth / / Hospital ( - ) Date of Exam / / Person Administering Scale Administer stroke scale items in the order listed. Record performance in each category after each subscale exam. Do not go back and change scores. Follow directions provided for each exam technique. Scores should reflect what the patient does, not what the clinician thinks the patient can do. The clinician should record answers while administering the exam and work quickly. Except where indicated, the patient should not be coached (i.e., repeated requests to patient to make a special effort). Instructions Scale Definition ..................................................continued........................................................

Vista previa del contenido

Patient Identification. - -


Pt. Date of Birth / /


Hospital ( - )


Date of Exam / /



Interval: [ ] Baseline [ ] 2 hours post treatment [ ] 24 hours post onset of symptoms ±20 minutes
[ ] 7-10 days [ ] 3 months [ ] Other (
)


1a. Level of Consciousness: The investigator must choose a 0= Alert; keenly responsive.
response if a full evaluation is prevented by such obstacles 1= Not alert; but arousable by minor stimulation
as an endotracheal tube, language barrier, orotracheal to obey, answer, or respond.
trauma/bandages. A 2= Not alert; requires repeated stimulation to attend, or is
3 is scored only if the patient makes no movement (other obtunded and requires strong or painful
than reflexive posturing) in response to noxious stimulation.
stimulation to make movements (not
stereotyped).
3= Responds only with reflex motor or autonomic effects or
totally unresponsive, flaccid, and areflexic.
1b. LOC Questions: The patient is asked the month and 1= Answers both questions correctly.
his/her age. The answer must be correct - there is no partial
credit for being close. Aphasic and stuporous patients who do 2= Answers one question correctly.
not comprehend the questions will score 2. Patients
unable to speak because of endotracheal intubation, Answers neither question correctly.
orotracheal trauma, severe dysarthria from any cause, 3=
language barrier, or any other problem not secondary to
aphasia are given a 1. It is important that only the initial
answer be graded and that the examiner not "help" the
patient with verbal or non-verbal cues.
1c. LOC Commands: The patient is asked to open and close 1 = Performs both tasks correctly.
the eyes and then to grip and release the non-paretic hand.
Substitute another one step command if the hands cannot 2 = Performs one task correctly.
be used. Credit is given if an unequivocal attempt is made
but not completed due to weakness. If the patient does not 3 = Performs neither task correctly.
respond to command, the task should be demonstrated to
him or her (pantomime), and the result scored (i.e., follows
none, one or two commands). Patients with trauma,
amputation, or other physical impediments should be given
suitable one-step commands. Only the first attempt is
scored.
2. Best Gaze: Only horizontal eye movements will be tested. 1 = Normal.
Voluntary or reflexive (oculocephalic) eye movements will be
scored, but caloric testing is not done. If the patient has a 2 = Partial gaze palsy; gaze is abnormal in one or both
conjugate deviation of the eyes that can be overcome by eyes, but forced deviation or total gaze paresis is not
voluntary or reflexive activity, the score will be 1. If a patient
present.
has an isolated peripheral nerve paresis (CN III, IV or VI),
score a 1. Gaze is testable in all aphasic patients. Patients
with ocular trauma, bandages, pre-existing blindness, or 3 = Forced deviation, or total gaze paresis not overcome
other disorder of visual acuity or fields should be tested with by the oculocephalic maneuver.
reflexive movements, and a choice made by the
investigator. Establishing eye contact and then moving

Rev
10/1/2003

, about the patient from side to side will occasionally clarify
the presence of a partial gaze palsy.
Time: : [ ]am [ ]pm




Rev
10/1/2003

Información del documento

Subido en
21 de septiembre de 2023
Número de páginas
14
Escrito en
2023/2024
Tipo
Examen
Contiene
Preguntas y respuestas
$9.49

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
docguru
3.5
(50)
Vendido
290
Seguidores
258
Artículos
2191
Última venta
2 meses hace




Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes